PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 3 | 437-447
Tytuł artykułu

Anti-invariant Riemannian submersions from almost Hermitian manifolds

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce anti-invariant Riemannian submersions from almost Hermitian manifolds onto Riemannian manifolds. We give an example, investigate the geometry of foliations which are arisen from the definition of a Riemannian submersion and check the harmonicity of such submersions. We also find necessary and sufficient conditions for a Langrangian Riemannian submersion, a special anti-invariant Riemannian submersion, to be totally geodesic. Moreover, we obtain decomposition theorems for the total manifold of such submersions.
Twórcy
Bibliografia
  • [1] Altafini C., Redundant robotic chains on Riemannian submersions IEEE Transactions on Robotics and Automation, 2004, 20(2), 335–340 http://dx.doi.org/10.1109/TRA.2004.824636
  • [2] Baird P., Wood J.C., Harmonic Morphisms Between Riemannian Manifolds, London Mathematical Society Monographs, 29, Oxford University Press, The Clarendon Press, Oxford, 2003
  • [3] Chinea D., Almost contact metric submersions, Rend. Circ. Mat. Palermo, 1985, 34(1),89–104 http://dx.doi.org/10.1007/BF02844887
  • [4] Eells J., Sampson J.H., Harmonic mappings of Riemannian manifolds, Amer. J. Math., 1964, 86, 109–160 http://dx.doi.org/10.2307/2373037
  • [5] Escobales R.H. Jr., Riemannian submersions from complex projective space, J. Differential Geom., 1978, 13(1), 93–107
  • [6] Falcitelli M., Ianus S., Pastore A.M., Riemannian Submersions and Related Topics, World Scientific, River Edge, NJ, 2004 http://dx.doi.org/10.1142/9789812562333
  • [7] Gray A., Pseudo-Riemannian almost product manifolds and submersions, J. Math. Mech., 1967, 16, 715–737
  • [8] Ianus S., Mazzocco R., Vilcu G.E., Riemannian submersions from quaternionic manifolds, Acta Appl. Math., 2008, 104(1), 83–89 http://dx.doi.org/10.1007/s10440-008-9241-3
  • [9] Marrero J.C., Rocha J., Locally conformal Khler submersions, Geom. Dedicata, 1994, 52(3), 271–289 http://dx.doi.org/10.1007/BF01278477
  • [10] O’Neill B., The fundamental equations of a submersion, Mich. Math. J., 1966, 13, 458–469
  • [11] Ponge R., Reckziegel H., Twisted products in pseudo-Riemannian geometry, Geom. Dedicata, 1993, 48(1), 15–25 http://dx.doi.org/10.1007/BF01265674
  • [12] Watson B., Almost Hermitian submersions, J. Differential Geometry, 1976, 11(1), 147–165
  • [13] Yano K., Kon M., Structures on Manifolds, World Scientific, Singapore, 1984
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0023-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.